MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 10CM; Device, Neurovascular Embolization

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 10CM; Device, Neurovascular Embolization
Catalog Number TG5413010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure last few centimeters of the subject coil was difficult to place in aneurysm and was manipulated quite a lot.The subject coil detached prematurely while it was manipulated trying to get into the aneurysm.The coil was retrieved with a retriever stent.There was 1 hour of surgical delay due to the event.No other clinical consequences were reported to the patient due to this event.

Brand Name
TARGET TETRA 3.0MM X 10CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25816772
Report Number3008881809-2026-00450
Device Sequence Number16135829
Product Code HCG
UDI-Device Identifier07613327578676
UDI-Public(01)07613327578676(17)261128(10)24650726
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTG5413010
Device Lot Number24650726
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 MICROCATHETER (STRYKER).; TREVO RETRIEVER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown